# SDR SB06073

- Difficulty date: July 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Engine: Ge CFM56*
- Engine time: 49,958 hours, 34,248 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: CFM563B2QEC400
- Part serial: 720951
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 49,958 hours, 34,248 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM CLT, AT 4,000 FT, THE NR 1 ENGINE EGT RAPIDLY CLIMBED TO 1,000 DEGREES FOLLOWED BY A COMPRESSOR STALL. CREW RETARDED THE NR 1 ENGINE THROTTLE TO IDLE AND THE EGT RETURNED TO NORMAL. ENGINE OPERATED NORMALLY. FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPORTED THE NR 1 ENGINE HAS TURBINE DAMAGE. MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE ASSY IAW JOB CARD JK71-00-01. ENGINE RUN GOOD.
